Journal of Combinatorial Algebra - Articles in preparation

JCA summary

The following articles are accepted and will appear in JCA. This list is though not complete as it does not include articles processed in our new submission system.

M.Kassabov, V.Kuperberg, T.RileySoficity and variations on Higman's grouprec. 2018-01-19
rev. 2018-06-11
acc. 2018-07-02
J.Moore, M.Brin, C.Bleak, M.Kassabov, M.ZaremskyGroups of fast homeomorphisms of the interval and the ping-pong argumentrec. 2017-12-26
acc. 2018-07-14
G.WigginsPresentations of Categories of Modules using the Cautis-Kamnitzer-Morrison Principlerec. 2018-03-30
acc. 2018-11-13